Header menu link for other important links
Mobility of a two-dimensional hole gas in a Si-SiGe-Si quantum well based on a new wave function
Published in Wiley-VCH Verlag
Volume: 198
Issue: 2
Pages: 639 - 644
The distribution of two-dimensional holes in a SiGe quantum well (QW) depends significantly on the well width, as it is nearly sinusoidal for very narrow wells and becomes of double heterojunction type for wider wells. In this paper a new wave function has been proposed to account for the distribution at all well widths. The temperature variation of mobility has been studied along with the well width dependence of the mobility. The relative contributions of different scattering mechanisms have been studied. The effect of screening has also been included. The results when compared with mobilities computed for other standard wave functions agree well with the sinusoidal wave function for very thin wells and with the Fang-Howard wave function for much wider wells. For intermediate well widths, the mobilities based on the new wave function show better agreement with experimental data than for the other two wave functions that are, respectively, valid only at the two extremes.
About the journal
JournalData powered by TypesetPhysica Status Solidi (B) Basic Research
PublisherData powered by TypesetWiley-VCH Verlag